Title: Classification of the pseudosymmetric space-times
Authors: Haesen, Stefan ×
Verstraelen, Leopold #
Issue Date: 2004
Publisher: Amer inst physics
Series Title: Journal of mathematical physics vol:45 issue:6 pages:2343-2346
Abstract: The pseudosymmetry condition on a manifold is a generalization of the notion of spaces of constant curvature. A complete algebraic classification of the pseudosymmetric space-times based on the Petrov type of the Weyl tensor and the Segre type of the Ricci tensor is presented. (C) 2004 American Institute of Physics.
ISSN: 0022-2488
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science